# SDR AALA202212168080

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 67,975 hours, 25,949 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guide
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR DIFFICULT TO OPEN OR CLOSE. MAINTENANCE REPLACED LAVATORY DOOR UPPER GUIDE PER AMM 25-45-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
